Alert archive / Illinois / Wind Advisories in 2025

Wind Advisory 4, NWS Quad Cities, IA

March 15, 20256 counties in Illinois

NWS Quad Cities, IA issued this wind advisory at Mar 15, 2025, 2:43 AM CDT for 6 counties in Illinois. It took effect at Mar 15, 2025, 5:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2025, 2:43 AM CDT (07:43 UTC)
In effect from
Mar 15, 2025, 5:00 AM CDT
Expired
Mar 15, 2025, 4:00 PM CDT
In force
11 hr
Issued by
NWS Quad Cities, IA

Counties Bureau County, IL, Carroll County, IL, Henry County, IL, Putnam County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

102 
WWUS73 KDVN 150743
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
243 AM CDT Sat Mar 15 2025

ILZ002-007-009-016>018-151545-
/O.NEW.KDVN.WI.Y.0004.250315T1000Z-250315T2100Z/
Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam-
Including the cities of Hennepin, Mount Carroll, Sterling,
Geneseo, Princeton, and Freeport
243 AM CDT Sat Mar 15 2025

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Bureau, Putnam, Carroll, Henry IL, Stephenson, and 
  Whiteside Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

McClure
2 follow-up statements
100 
WWUS73 KDVN 151614
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1114 AM CDT Sat Mar 15 2025

ILZ002-007-009-016>018-152100-
/O.CON.KDVN.WI.Y.0004.000000T0000Z-250315T2100Z/
Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam-
Including the cities of Mount Carroll, Freeport, Princeton,
Sterling, Hennepin, and Geneseo
1114 AM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Bureau, Putnam, Carroll, Henry IL, Stephenson, and 
  Whiteside Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Uttech
598 
WWUS73 KDVN 152101
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
401 PM CDT Sat Mar 15 2025

ILZ002-007-009-016>018-152215-
/O.EXP.KDVN.WI.Y.0004.000000T0000Z-250315T2100Z/
Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam-
Including the cities of Princeton, Geneseo, Freeport, Hennepin,
Mount Carroll, and Sterling
401 PM CDT Sat Mar 15 2025

...WIND ADVISORY HAS EXPIRED...

Winds have largely subsided below criteria, so the Wind Advisory has 
been allowed to expire.

$$

12

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:01 AM CDT, 2 hours 42 minutes earlier. Its key messages:

  • Strong southeast winds continue this afternoon before a line of severe thunderstorms sweeps through the local area from southwest to northeast this evening
  • We continue to be under an Enhanced to Moderate Risk (levels 3/4 out of 5) for severe weather, mainly for this evening, with damaging straight-line winds of up to 80+ MPH and embedded tornadoes being the main threats
  • A Red Flag Warning remains in effect between 1 PM and 8 PM today (through 10 PM tonight for northwest IL), along with a Wind Advisory from 1 PM this afternoon through 1 AM Saturday area-wide, with peak gusts up to 50 MPH possible
  • Strong winds are possible again late tonight and Saturday
  • Blustery and cooler Sunday, warming back up for Monday and Tuesday
Area forecast discussion, Mar 15, 12:01 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1201 AM CDT Sat Mar 15 2025

...Updated for 06z Aviation...

.KEY MESSAGES...

- Strong southeast winds continue this afternoon before a line
  of severe thunderstorms sweeps through the local area from
  southwest to northeast this evening

- We continue to be under an Enhanced to Moderate Risk (levels
  3/4 out of 5) for severe weather, mainly for this evening,
  with damaging straight-line winds of up to 80+ MPH and
  embedded tornadoes being the main threats

- A Red Flag Warning remains in effect between 1 PM and 8 PM
  today (through 10 PM tonight for northwest IL), along with a
  Wind Advisory from 1 PM this afternoon through 1 AM Saturday
  area-wide, with peak gusts up to 50 MPH possible

- Strong winds are possible again late tonight and Saturday

- Blustery and cooler Sunday, warming back up for Monday and
  Tuesday

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 240 PM CDT Fri Mar 14 2025

Today is the day of our well-advertised (and first of the year)
severe weather event, along with strong winds ahead of a line of
severe storms that's expected to move through the area this evening.
This will all be supported by an approaching, deep area of low
pressure, currently situated along the northern KS/southern NE
border. This is associated with a deep longwave upper-level trough
over the western half of the CONUS, with our region located under
the left-exit region of a 100+ kt upper-level jet. This area of low
pressure is expected to be impressively strong, with a central
pressure on the order of 975 mb at its lowest. This would be at the
bottom of the ECMWF ensemble climatological percentiles for MSLP!
Ahead of the low, a tight pressure gradient is expected to develop
along with strong boundary-layer heating will not only make for an
impressive set up for severe storms, but also strong winds and high
risk for fire spread. We will discuss the fire weather risk more in
the Fire Weather section below, but let's break down the wind and
severe storm threat:

* STRONG WINDS:

A tight pressure gradient and fairly deep boundary layer mixing due
to some impressive warm air advection will lead to strong
southeasterly winds, with gusts between 40 to 50 MPH expected across
the area. Indeed, the latest HREF ensemble mean for wind gusts pegs
this range for winds over the area before the line of convection
moves through the area this evening. Given the strength of the
winds, we will continue a Wind Advisory area-wide, valid from 1 PM
this afternoon through 1 AM tonight. It does appear that a nocturnal
southerly low-level jet (LLJ) of 50-60 kts is expected to develop
over our region after the line of storms moves through, so winds
aren't expected to drop off entirely tonight. In fact, we could even
see a re-intensification of the winds late tonight and into the day
Saturday, when another Wind Advisory could possibly be needed,
especially across our southeast where boundary layer mixing will be
deepest.

* SEVERE WEATHER:

CAM guidance remain in good agreement in progging a line of severe
convection ahead of the mid-level shortwave impulse to move through
our forecast area mainly for this evening, although there remains
some slight uncertainty on the exact timing of the onset (6 or 7 PM
tonight), but confidence remains high for an evening severe weather
event. Concurrent with the squall line is the aforementioned LLJ,
which should support deep-layer shear of 50 to 60 knots. Although
instability appears to be fairly modest (500 to 1500 J/kg of surface-
based CAPE per 14.12z HREF ensemble), the high levels of shear and
dry atmosphere ahead of the squall line should help generate
downward momentum of air-cooled air via downdraft CAPE, leading to
strong support for damaging straight-lined winds of 60-80+ MPH!
Additionally, embedded tornadoes are possible within this squall
line, likely in the form of QLCS mesovortex tornadoes, given strong
0-3 km shear of 40-50 knots. Shear vectors are oriented more from
south to north, so we can't rule out some tornadoes on the northern
side of the line where convective elements are expected to arc to
the west. One uncertainty is the degree of moisture return in the
wake of the dry conditions this afternoon. As of 2 PM this
afternoon, dew points over the area ranged from the middle 40s south
to the lower 50s north. Any locations where recovered dew points
into the lower 50s would have a better chance for tornadogenesis.
Mid-level lapse rates around 7.5-8.5 degree C/km could also support
some larger hail, although this is more of a secondary threat.

One concerning factor with this line of storms is also the potential
for some quick storm motions, with speeds in excess of 60 MPH! This
means that conditions will deteriorate very quickly as the storms
approach, so take any warnings that are issued seriously and take
shelter quickly!

Very warm conditions have also developed this afternoon, with 850 mb
temperatures 2 to 3 standard deviations above normal for this time
of the year, ushered in on the strong southeasterly winds, with 2 PM
temperatures warming to the upper 70s to lower 80s before the line
of storms moves through. These have already either hit or tied
record daily high temperatures for today!

Once the line of storms quickly moves off to the northeast this
evening/tonight, there will be a relative lull in wind speeds
tonight, despite our region remaining within the tight pressure
gradient of the surface low. Winds tonight could still range between
30 to 40 MPH, with perhaps another bout of winds during the daylight
hours Saturday. We will have to keep a close eye on the forecast for
another day of Wind Advisory-level wind gusts, especially across our
southeast where there will be a bit deeper mixing/momentum
transport.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 240 PM CDT Fri Mar 14 2025

The second half of the weekend will be blustery/cooler in the wake
of the departing storm system.

We'll see temperatures quickly moderate back well above normal early
next week ahead of our next potential storm system slated for the
middle of next week. There is some signal in ensemble and
deterministic guidance of potentially another strong March storm
system. Stay tuned!

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1155 PM CDT Fri Mar 14 2025

VFR conditions will be found at the start of the period. Wrap-
around low clouds and MVFR ceilings will overspread the
terminals 10z-15z Saturday. S/SE winds will turn to the W/SW
late tonight and Saturday and turn gusty at 15-30 kt, with
some gust potential to 45 kt for a few hour period Saturday AM.
A few showers are also possible, particularly near CID and DBQ.
Conditions should return to VFR late Saturday afternoon through
evening.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Schultz
LONG TERM...McClure/Schultz
AVIATION...McClure
Hazardous weather outlook, Mar 15, 12:02 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1202 AM CDT Sat Mar 15 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1202 AM CDT Sat Mar 15 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...REST OF TONIGHT

Southwest winds will increase again late tonight into early
Saturday morning, with gusts up to 40 MPH possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Gusty southwest winds will linger Saturday morning, with gusts of
40 to 45 mph possible especially across northwest Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected to be needed for the rest of
the night.

12

In the hours before

Local storm report, Mar 14, 9:22 PM CDT, 5 hours 21 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Quad Cities IA IL
922 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Dmg     Macomb                  40.47N 90.68W
03/14/2025                   McDonough          IL   Public

            Sheriff department reported multiple
            powerlines down throughout the county.

0905 PM     Tstm Wnd Dmg     Central City            42.21N 91.52W
03/14/2025                   Linn               IA   Fire Dept/Rescue

            A 12 foot tree uprooted.

0905 PM     Tstm Wnd Gst     Lowden                  41.86N 90.92W
03/14/2025  M60 MPH          Cedar              IA   CO-OP Observer

0855 PM     Tstm Wnd Gst     4 SW Adair              40.38N 90.56W
03/14/2025  E65 MPH          McDonough          IL   Public

            Public report of 60 to 70 MPH wind gusts.
            Some small branches reported down.

0853 PM     Tstm Wnd Gst     1 W Manchester          42.48N 91.47W
03/14/2025  E65 MPH          Delaware           IA   Trained Spotter

0840 PM     Tstm Wnd Gst     2 E Bald Bluff          41.02N 90.81W
03/14/2025  E60 MPH          Henderson          IL   Trained Spotter

            Corrects time of occurrence for previous
            tstm wnd gst report from 2 E Bald Bluff.
            Estimated storm outflow gust.

0831 PM     Tstm Wnd Gst     4 SE Blandinsville      40.52N 90.81W
03/14/2025  M81 MPH          McDonough          IL   Trained Spotter

0821 PM     Tstm Wnd Gst     1 W Kingston            40.99N 91.06W
03/14/2025  M77 MPH          Des Moines         IA   Public

            Branches down.

0815 PM     Tstm Wnd Gst     4 WSW Mount Union       41.03N 91.45W
03/14/2025  E70 MPH          Henry              IA   Trained Spotter

0812 PM     Tstm Wnd Gst     cedar Rapids Municipal  41.90N 91.70W
03/14/2025  M79 MPH          Linn               IA   Other Federal

            Corrects previous tstm wnd gst report from
            cedar Rapids Municipal Airport. Report from
            the control tower.

0806 PM     Tstm Wnd Gst     Burlington Regional Air 40.79N 91.13W
03/14/2025  M62 MPH          Des Moines         IA   Public

            ASOS equipment.

0805 PM     Tstm Wnd Gst     2 NNE Ainsworth         41.31N 91.54W
03/14/2025  M62 MPH          Washington         IA   Trained Spotter

0801 PM     Tstm Wnd Gst     1 ENE Burlington        40.81N 91.10W
03/14/2025  M75 MPH          Des Moines         IA   Trained Spotter

            Measured on the riverfront and Main street.

0800 PM     Tstm Wnd Gst     Washington              41.30N 91.69W
03/14/2025  M78 MPH          Washington         IA   Emergency Mngr

            Measured at the Washington County EOC.

0755 PM     Tstm Wnd Gst     1 S Washington Airport  41.27N 91.67W
03/14/2025  M67 MPH          Washington         IA   AWOS

            AWOS station KAWG Washington Arpt.

0753 PM     Tstm Wnd Dmg     Brighton                41.17N 91.82W
03/14/2025                   Washington         IA   Trained Spotter

            Spotter reporting power poles down in
            Brighton Iowa.

0750 PM     Tstm Wnd Gst     2 E Marengo             41.79N 92.04W
03/14/2025  M65 MPH          Iowa               IA   Public

0748 PM     Tstm Wnd Gst     2 N Oakland Mills       40.97N 91.62W
03/14/2025  M77 MPH          Henry              IA   Trained Spotter

            Wind equipment measurement.

0745 PM     Tstm Wnd Gst     3 N Washington          41.34N 91.70W
03/14/2025  M74 MPH          Washington         IA   Trained Spotter

            Spotter reported a measured 74 mph wind gust
            north of Washington on G36.

0737 PM     Tstm Wnd Gst     2 W Nauvoo              40.56N 91.42W
03/14/2025  M63 MPH          Lee                IA   Public

0734 PM     Tstm Wnd Gst     1 S Stockport           40.84N 91.83W
03/14/2025  M61 MPH          Van Buren          IA   Public

            EM reported a 61 mph wind gust just south of
            Stockport.

0715 PM     Tstm Wnd Gst     1 SE Fairfield Municipa 41.03N 91.97W
03/14/2025  M60 MPH          Jefferson          IA   AWOS

            AWOS station KFFL Fairfield Arpt.

0710 PM     Tstm Wnd Gst     1 W Medill              40.43N 91.78W
03/14/2025  E60 MPH          Clark              MO   Law Enforcement

            Relay of a 55 to 60 MPH thunderstorm wind
            gust.

&&

Haase
Local storm report, Mar 14, 9:27 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
927 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Tstm Wnd Gst     4 WSW Newhall           41.96N 92.03W
03/14/2025  M60 MPH          Benton             IA   Mesonet

            Mesonet station RVHI4 Us-30 At Us-218.

&&
Local storm report, Mar 14, 9:43 PM CDT, 5 hours before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
943 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     Tstm Wnd Gst     Cambridge               41.30N 90.20W
03/14/2025  M70 MPH          Henry              IL   Trained Spotter

&&

Haase
Local storm report, Mar 14, 9:51 PM CDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
951 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     Tstm Wnd Gst     3 ENE Clinton           41.86N 90.19W
03/14/2025  M75 MPH          Clinton            IA   Trained Spotter

&&

Haase
Local storm report, Mar 14, 11:21 PM CDT, 3 hours 22 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Quad Cities IA IL
1121 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     Tstm Wnd Gst     3 ENE Clinton           41.86N 90.19W
03/14/2025  M75 MPH          Clinton            IA   Trained Spotter

0941 PM     Tstm Wnd Gst     Cambridge               41.30N 90.20W
03/14/2025  M70 MPH          Henry              IL   Trained Spotter

0920 PM     Tstm Wnd Dmg     Wilton                  41.59N 91.03W
03/14/2025                   Muscatine          IA   Amateur Radio

            Windows broken out of a home along with a
            patio table blown off the porch.

0905 PM     Tstm Wnd Dmg     Macomb                  40.47N 90.68W
03/14/2025                   McDonough          IL   Public

            Sheriff department reported multiple
            powerlines down throughout the county.

0905 PM     Tstm Wnd Dmg     Central City            42.21N 91.52W
03/14/2025                   Linn               IA   Fire Dept/Rescue

            A 12 foot tree uprooted.

0905 PM     Tstm Wnd Gst     Lowden                  41.86N 90.92W
03/14/2025  M60 MPH          Cedar              IA   CO-OP Observer

0855 PM     Tstm Wnd Gst     4 SW Adair              40.38N 90.56W
03/14/2025  E65 MPH          McDonough          IL   Public

            Public report of 60 to 70 MPH wind gusts.
            Some small branches reported down.

0853 PM     Tstm Wnd Gst     1 W Manchester          42.48N 91.47W
03/14/2025  E65 MPH          Delaware           IA   Trained Spotter

0840 PM     Tstm Wnd Gst     2 E Bald Bluff          41.02N 90.81W
03/14/2025  E60 MPH          Henderson          IL   Trained Spotter

            Corrects time of occurrence for previous
            tstm wnd gst report from 2 E Bald Bluff.
            Estimated storm outflow gust.

0831 PM     Tstm Wnd Gst     4 SE Blandinsville      40.52N 90.81W
03/14/2025  M81 MPH          McDonough          IL   Trained Spotter

0821 PM     Tstm Wnd Gst     1 W Kingston            40.99N 91.06W
03/14/2025  M77 MPH          Des Moines         IA   Public

            Branches down.

0815 PM     Tstm Wnd Gst     Columbus City           41.26N 91.37W
03/14/2025  M62 MPH          Louisa             IA   Public

0815 PM     Tstm Wnd Gst     4 WSW Mount Union       41.03N 91.45W
03/14/2025  E70 MPH          Henry              IA   Trained Spotter

0812 PM     Tstm Wnd Gst     cedar Rapids Municipal  41.90N 91.70W
03/14/2025  M79 MPH          Linn               IA   Other Federal

            Corrects previous tstm wnd gst report from
            cedar Rapids Municipal Airport. Report from
            the control tower.

0806 PM     Tstm Wnd Gst     Burlington Regional Air 40.79N 91.13W
03/14/2025  M62 MPH          Des Moines         IA   Public

            ASOS equipment.

0805 PM     Tstm Wnd Gst     2 NNE Ainsworth         41.31N 91.54W
03/14/2025  M62 MPH          Washington         IA   Trained Spotter

0801 PM     Tstm Wnd Gst     1 ENE Burlington        40.81N 91.10W
03/14/2025  M75 MPH          Des Moines         IA   Trained Spotter

            Measured on the riverfront and Main street.

0800 PM     Tstm Wnd Gst     Washington              41.30N 91.69W
03/14/2025  M78 MPH          Washington         IA   Emergency Mngr

            Measured at the Washington County EOC.

0755 PM     Tstm Wnd Gst     1 S Washington Airport  41.27N 91.67W
03/14/2025  M67 MPH          Washington         IA   AWOS

            AWOS station KAWG Washington Arpt.

0753 PM     Tstm Wnd Dmg     1 NNW Noble             41.18N 91.62W
03/14/2025                   Washington         IA   Emergency Mngr

            Turkey house lost roof and blown onto the
            road and pulling on power lines/poles.
            Multiple poles down in the area of the
            turkey farm and along a line towards
            Brighton. Two power poles on fire. Time
            estimated.

0753 PM     Tstm Wnd Dmg     Brighton                41.17N 91.82W
03/14/2025                   Washington         IA   Trained Spotter

            Spotter reporting power poles down in
            Brighton Iowa.

0750 PM     Tstm Wnd Gst     2 E Marengo             41.79N 92.04W
03/14/2025  M65 MPH          Iowa               IA   Public

0748 PM     Tstm Wnd Gst     2 N Oakland Mills       40.97N 91.62W
03/14/2025  M77 MPH          Henry              IA   Trained Spotter

            Wind equipment measurement.

0745 PM     Tstm Wnd Gst     3 N Washington          41.34N 91.70W
03/14/2025  M74 MPH          Washington         IA   Trained Spotter

            Spotter reported a measured 74 mph wind gust
            north of Washington on G36.

0737 PM     Tstm Wnd Gst     2 W Nauvoo              40.56N 91.42W
03/14/2025  M63 MPH          Lee                IA   Public

0735 PM     Tstm Wnd Gst     4 WSW Newhall           41.96N 92.03W
03/14/2025  M60 MPH          Benton             IA   Mesonet

            Mesonet station RVHI4 Us-30 At Us-218.

0734 PM     Tstm Wnd Gst     1 S Stockport           40.84N 91.83W
03/14/2025  M61 MPH          Van Buren          IA   Public

            EM reported a 61 mph wind gust just south of
            Stockport.

0715 PM     Tstm Wnd Gst     1 SE Fairfield Municipa 41.03N 91.97W
03/14/2025  M60 MPH          Jefferson          IA   AWOS

            AWOS station KFFL Fairfield Arpt.

0710 PM     Tstm Wnd Gst     1 W Medill              40.43N 91.78W
03/14/2025  E60 MPH          Clark              MO   Law Enforcement

            Relay of a 55 to 60 MPH thunderstorm wind
            gust.

&&

Haase
Local storm report, Mar 14, 11:59 PM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
1159 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     Tstm Wnd Gst     Tampico                 41.63N 89.79W
03/14/2025  M60 MPH          Whiteside          IL   Public

            Measured from personal weather station. Time
            estimated.

&&

MTF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson49 min
Mar 14, 8:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, McDonough, Warren53 min
Mar 14, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson, McDonough, Mercer, Rock Island, Warren57 min
Mar 14, 8:37 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNHancock, Henderson, McDonough, Mercer, Warren38 min
Mar 14, 8:46 PM CDTTornado WarningDVNMcDonough, Warren29 min
Mar 14, 9:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Carroll, Henry, Mercer, Rock Island, Warren and 1 more52 min
Mar 14, 9:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNMcDonough, Warren28 min
Mar 14, 9:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNHenry, Mercer, Rock Island, Whiteside49 min
Mar 14, 9:53 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Jo Daviess, Rock Island, Stephenson, Whiteside82 min
Mar 14, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Henry, Putnam, Rock Island77 min

Nearby

Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.